RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1895, Volume 17, Number 4, Pages 838–843 (Mi msb7297)  

Première section

Ueber einige Reihen und Differentialgleichungen

N. Bervy


Full text: PDF file (350 kB)

Bibliographic databases:

Citation: N. Bervy, “Ueber einige Reihen und Differentialgleichungen”, Mat. Sb., 17:4 (1895), 838–843

Citation in format AMSBIB
\Bibitem{Ber95}
\by N.~Bervy
\paper Ueber einige Reihen und Differentialgleichungen
\jour Mat. Sb.
\yr 1895
\vol 17
\issue 4
\pages 838--843
\mathnet{http://mi.mathnet.ru/msb7297}
\zmath{https://zbmath.org/?q=an:26.0275.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7297
  • http://mi.mathnet.ru/eng/msb/v17/i4/p838

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:81
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019